# SDR SWAA2021071285029

- Difficulty date: June 16, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 32,578 hours, 19,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT FWD CARGO BAY BS500 - BS500A RBL23 WL156. ; / [01] REMOVED FWD CARGO BAY SHIELD BS 492 - BS 500A RBL23 WL156 IAW SRM 51-40-02-0G-0; [02] THERE IS NO SRM ALLOWABLE DAMAGE FOR FWD CARGO BAY SHIELD. PART TO BE REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0; [03] THERE IS NO SRM ALLOWABLE DAMAGE FOR FWD CARGO BAY SHIELD. PART TO BE REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0; VERIFIED.; [04] LOCATED AND DRILLED FASTENER HOLES IAW SRM 51-40-08 AND DWG# 143A8126.; [05] VERIFIED LOCATE AND DRILL OF RECEIVED ATSHFAB-103-303 PART; [06] CHANGED REPAIR TYPE; [07] VERIFIED LOCATE AND DRILL OF RECEIVED ATSHFAB-103-303 PART; VERIFIED.; [08] VERIFIED; [09] OK TO INSTALL; [10] OK TO INSTALL SHIELD BS 500-500A; [11] INSTALLED FCB AFT SHIELD BS 492 - BS 500A IAW SRM 51-40-02-0G-0 AND DWG 143A0080 REV:-; [12] VERIFIED INSTALLATION OF FCB AFT SHIELD BS 492 - BS 500A IAW SRM 51-40-02-0G-0 AND DWG 143A0080; [13] UPDATED PARTS USED(NUTPLATES) PER DWG 143A0080 REV:-; [14] VERIFIED ALL STEPS COMPLETE
